Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 25, 2007, 2:43 PM CDT for Davidson County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2007, 2:43 PM CDT (19:43 UTC)
- Expired
- Jun 25, 2007, 3:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Davidson County, TN
The radar
The Nashville radar (KOHX), 41 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:50 PM CDT | TSTM WND DMG | 5 Ssw Nashville, TN | LARGE TREE BRANCH DOWN AT CRIEVE HALL ELEMENTARY SCHOOL. ALSO HAD BRIEF POWER OUTAGES NORTH OF BRENTWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1114 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 251943
SVROHX
TNC037-252015-
/O.NEW.KOHX.SV.W.0075.070625T1943Z-070625T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
243 PM CDT MON JUN 25 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DAVIDSON COUNTY IN TENNESSEE...
* UNTIL 315 PM CDT
* AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF BELLE MEADE...OR
ABOUT 14 MILES NORTHWEST OF FRANKLIN...AND MOVING NORTHEAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLE MEADE AND 8 MILES NORTHWEST OF FOREST HILLS BY 255 PM CDT...
LAT...LON 3606 8708 3598 8703 3610 8675 3627 8692
3615 8701
$$
LAROSA1 follow-up statement
000
WWUS54 KOHX 252000
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
259 PM CDT MON JUN 25 2007
TNC037-252015-
/O.CON.KOHX.SV.W.0075.000000T0000Z-070625T2015Z/
DAVIDSON TN-
259 PM CDT MON JUN 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN DAVIDSON COUNTY...
AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELLE MEADE...OR ABOUT
8 MILES WEST OF NASHVILLE...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF BERRY HILL BY 310 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3606 8708 3598 8703 3610 8675 3627 8692
3615 8701
$$
LAROSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:19 AM CDT, 11 hours 24 minutes earlier.
Area forecast discussion, Jun 25, 3:19 AM CDT, 11 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 319 AM CDT MON JUN 25 2007 .DISCUSSION... BIG DIFFERENCE TODAY IN TERMS OF POP CHANCES. FOR BNA...THE MAV COMES IN WITH A 10 POP WHILE THE MET AND FWC COMES IN WITH A 70 POP. DEW POINT HISTORY ACTUALLY SIDES WITH THE MAV. YESTERDAY...DEWPOINTS DROPPED DOWN INTO THE UPPER 50S FOR A WHILE IN THE AFTERNOON. THE MET AND FWC HINTS TOWARD DEW POINTS REMAINING IN THE UPPER 60S. DEW POINTS THAT HIGH WOULD HELP ELEVATE INSTABILITY AND INCREASE THE LIKELIHOOD OF CONVECTION. UPPER 60 DEWPOINTS HOWEVER...APPEAR TO BE TOO HIGH. FURTHERMORE...18Z NAM UPWARD OMEGA FIELDS APPEAR TO BE DRIVEN PRIMARILY VIA SPEED CONVERGENCE AS A SMALLER SCALE SFC HIGH DEVELOPS ACROSS KY. THIS IS QUESTIONABLE AND I WILL THUS FAVOR THE MORE UNIDIRECTIONAL SURFACE FLOW OF THE MAV. ON THE OTHER HAND...THE DRY BIASED MAV HAS BEEN EVIDENT OVER THE LAST SEVERAL DAYS. WILL THEREFORE CONTINUE WITH A TREND AND BLEND PHILOSOPHY AND INCLUDE 30 POPS FOR ALL AREAS TODAY. WEAK UPPER TROUGH AXIS PARALLEL TO THE OHIO RIVER WILL REMAIN STATIONARY. THUS...NOCTURNAL TSTMS ACTIVITY WILL BE LIMITED ACROSS MIDDLE TN OVER THE NEXT SEVERAL OVERNIGHTS. FOR THE EXT PERIOD...UPPER TROUGH WILL BEGIN TO PULL EASTWARD BY THU WITH AN INCREASING WESTERLY FLOW ALOFT. ASSOCIATED FRONTAL BOUNDARY WILL BRING UNSETTLED CONDITIONS ON THU AND FRI. DRIER AND SLIGHTLY COOLER AIR WILL WORK ITS WAY IN BEHIND THE FRONT ON SUNDAY. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 92 69 91 69 / 30 20 30 10 CLARKSVILLE 91 67 91 67 / 30 20 30 10 CROSSVILLE 87 65 88 66 / 30 20 30 10 COLUMBIA 92 69 90 69 / 30 20 30 10 LAWRENCEBURG 93 69 89 68 / 30 20 30 10 WAVERLY 92 68 91 68 / 30 20 30 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 25, 5:30 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT MON JUN 25 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-261030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ACROSS THE MID STATE TODAY AND THIS EVENING. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
In the hours before
Local storm report, Jun 25, 2:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 PM CDT MON JUN 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
06/25/2007 LAWRENCE TN EMERGENCY MNGR
TREES DOWN IN LAWRENCEBURG IN AN AREA EXTENDING FROM
HIGHWAY 242 ON THE WEST SIDE TO BOBBY BREWER PARK ON THE
EAST SIDE. MOST TREE DAMAGE ALONG DEBUS STREET AND HOOVER
STREET. LIGHT POLES ALSO BLOWN DOWN AT BOBBY BREWER PARK.
&&
LKNIGHTNearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.